Decay estimates of solutions for dissipative wave equations in R^N with lower power nonlinearities

Access this Article

Search this Article

Author(s)

Abstract

Optimal energy decay estimates will be derived for weak solutions to the Cauchy problem in \bm{R}<SUP>N</SUP> (N=1, 2, 3) of dissipative wave equations, which have lower power nonlinearities |u|<SUP>p-1</SUP>u satisfying 1+2/N<p≤ N/[N-2]<SUP>+</SUP>.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 56(2), 365-373, 2004-04-01

    The Mathematical Society of Japan

References:  22

Cited by:  2

Codes

  • NII Article ID (NAID)
    10013122934
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255645
  • NDL Article ID
    6928344
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  CJPref  NDL  J-STAGE 
Page Top